# SDR RAIA201605090001

- Difficulty date: May 9, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 39,953 hours, 36,182 cycles
- System (JASC): 7600 · Engine Controls
- Part: Button
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THRUST RATING PANEL CLIMB BUTTON WOULD NOT ENGAGE.  R & R THRUST RATING PBA. OPS CHECK GOOD.
